# SDR AALA20130717011

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 62,693 hours, 32,571 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 59639561
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMB OUT.  REPLACED BLOWN DUCT.  SYSTEM GROUND CHECKED NORMAL.
